Alert archive / Iowa / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 188, NWS Omaha, NE

July 26, 2012Montgomery County, Iowa

NWS Omaha, NE issued this severe thunderstorm warning at Jul 26, 2012, 4:44 PM CDT for Montgomery County, Iowa. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2012, 4:44 PM CDT (21:44 UTC)
Expired
Jul 26, 2012, 5:30 PM CDT
In force
46 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Montgomery County, IA

The radar

The Omaha radar (KOAX), 107 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 4:53 PM CDTHAIL 1.753 N Red Oak, IA
Jul 26, 4:55 PM CDTHAIL 16 N Red Oak, IA
Jul 26, 5:12 PM CDTHAIL 1Red Oak, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 382 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
382 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
1446 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

996 
WUUS53 KOAX 262144
SVROAX
IAC137-262230-
/O.NEW.KOAX.SV.W.0188.120726T2144Z-120726T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
444 PM CDT THU JUL 26 2012

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTGOMERY COUNTY IN SOUTHWEST IOWA...

* UNTIL 530 PM CDT

* AT 440 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
  INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
  LOCATED NEAR MACEDONIA...OR 36 MILES EAST OF OMAHA...AND MOVING
  SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RED OAK...STANTON AND ELLIOTT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4100 9493 4090 9512 4090 9519 4110 9539
      4116 9538 4116 9508
TIME...MOT...LOC 2140Z 316DEG 24KT 4118 9531 
WIND...HAIL 60MPH 1.00IN

$$

DEE
5 follow-up statements
204 
WWUS53 KOAX 262158
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
458 PM CDT THU JUL 26 2012

IAC137-262230-
/O.CON.KOAX.SV.W.0188.000000T0000Z-120726T2230Z/
MONTGOMERY IA-
458 PM CDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
CDT FOR MONTGOMERY COUNTY...

AT 453 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ELLIOTT...OR 41 MILES EAST OF OMAHA...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
RED OAK...STANTON AND ELLIOTT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4100 9493 4090 9512 4090 9519 4106 9535
      4116 9528 4116 9508
TIME...MOT...LOC 2153Z 316DEG 24KT 4112 9523 
WIND...HAIL 60MPH 1.00IN

$$

DEE
234 
WWUS53 KOAX 262202
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
502 PM CDT THU JUL 26 2012

IAC137-262230-
/O.CON.KOAX.SV.W.0188.000000T0000Z-120726T2230Z/
MONTGOMERY IA-
502 PM CDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
CDT FOR CENTRAL MONTGOMERY COUNTY...

AT 457 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ELLIOTT...OR 43 MILES EAST OF OMAHA...MOVING SOUTHEAST AT 30 MPH.

IN ADDITION...AT 453 PM...GOLF BALL SIZE HAIL WAS REPORTED 3 MILES 
NORTH OF RED OAK.

LOCATIONS IMPACTED INCLUDE...
RED OAK AND STANTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4100 9493 4090 9512 4090 9519 4106 9535
      4112 9525 4116 9508
TIME...MOT...LOC 2157Z 316DEG 24KT 4110 9520 
WIND...HAIL 60MPH 1.75IN

$$

DEE
291 
WWUS53 KOAX 262205
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
505 PM CDT THU JUL 26 2012

IAC137-262230-
/O.CON.KOAX.SV.W.0188.000000T0000Z-120726T2230Z/
MONTGOMERY IA-
505 PM CDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
CDT FOR CENTRAL MONTGOMERY COUNTY...

AT 501 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RED OAK...OR 44 MILES EAST OF OMAHA...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
RED OAK AND STANTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4100 9493 4090 9512 4090 9519 4104 9529
      4111 9523 4115 9510
TIME...MOT...LOC 2201Z 318DEG 23KT 4108 9519 
WIND...HAIL 60MPH 1.75IN

$$

DEE
181 
WWUS53 KOAX 262214
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
514 PM CDT THU JUL 26 2012

IAC137-262230-
/O.CON.KOAX.SV.W.0188.000000T0000Z-120726T2230Z/
MONTGOMERY IA-
514 PM CDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
CDT FOR CENTRAL MONTGOMERY COUNTY...

AT 510 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RED OAK...OR 40 MILES NORTH OF TARKIO...MOVING SOUTHEAST AT 30
MPH.

LOCATIONS IMPACTED INCLUDE...
RED OAK AND STANTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4090 9512 4090 9519 4104 9529 4106 9519
      4110 9511 4100 9493
TIME...MOT...LOC 2210Z 328DEG 24KT 4101 9518 
WIND...HAIL 60MPH 1.75IN

$$

DEE
340 
WWUS53 KOAX 262221
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
521 PM CDT THU JUL 26 2012

IAC137-262230-
/O.CON.KOAX.SV.W.0188.000000T0000Z-120726T2230Z/
MONTGOMERY IA-
521 PM CDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
CDT FOR SOUTHEASTERN MONTGOMERY COUNTY...

AT 518 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
STANTON...OR 37 MILES NORTH OF TARKIO...MOVING SOUTHEAST AT 30
MPH.

LOCATIONS IMPACTED INCLUDE...
STANTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4090 9512 4090 9519 4095 9522 4102 9516
      4106 9511 4100 9493
TIME...MOT...LOC 2218Z 330DEG 26KT 4096 9514 
WIND...HAIL 60MPH 1.75IN

$$

DEE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:03 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jul 26, 3:03 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
303 PM CDT THU JUL 26 2012

.DISCUSSION...
SMALL CHANCE FOR PRECIPITATION TONIGHT...THEN THUNDERSTORM CHANCES
FRIDAY NIGHT THROUGH MONDAY...ARE THE PRIMARY FORECAST CONCERNS.

SECONDARY COOL FRONT WAS DROPPING THROUGH THE CWA THIS AFTERNOON.
TEMPERATURES WERE SIMILAR ON BOTH SIDES OF THE BOUNDARY...BUT DEW
POINTS DRIED CONSIDERABLY BEHIND THE FRONT. DEW POINTS WERE IN THE
THE 50S IN NORTHEAST NEBRASKA AS OF 2 PM...WHILE SOUTHEAST NEBRASKA
AND SOUTHWEST IOWA HAD DEW POINTS BETWEEN 65 AND 70. INSTABILITY
WAS INCREASING IN THIS AREA WITH MOST UNSTABLE CAPE VALUES TOPPING
3000 J/KG. LOW LEVEL CONVERGENCE WAS RATHER WEEK AS WINDS ONLY
TURNED FROM WEST TO NORTHWEST AHEAD AND BEHIND FRONT. AND MID
LEVEL LAPSE RATES WERE RATHER TIMID AS WELL. STILL CUMULUS FIELD
WAS BUBBLING UP IN CYCLONIC FLOW IN EAST CENTRAL NEBRASKA AND WEST
CENTRAL IOWA. NAM...GFS AND HRRR ALL SUGGEST SOME CONVECTION WILL
FIRE IN THE UNSTABLE AIR OVER SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA LATE THIS AFTERNOON AND EVENING. GIVEN INSTABILITY AND WEAK
CONVERGENCE ALONG FRONT...PLUS THE FACT THAT RETURNS ARE SHOWING
UP ON RADAR...WILL INSERT ISOLATED STORMS THIS AFTERNOON AND
EVENING IN THOSE AREAS.

STORMS SHOULD MOVE OUT OR DISSIPATE RATHER QUICKLY BY
SUNSET...LEAVING MOSTLY CLEAR SKIES AND DIMINISHING WINDS AS
SURFACE HIGH PRESSURE SETTLES IN OVERNIGHT. THAT HIGH AND A
REDUCTION IN 850 TEMPS BY 5C OR SO WILL LEAD TO COOLER
TEMPERATURES FRIDAY. HAVE HIGHS FROM THE MIDDLE 80S NORTH TO NEAR
90 SOUTH FRIDAY AFTERNOON WITH LIGHT NORTH OR NORTHEAST WINDS.

AS THE HIGH SHIFTS EAST FRIDAY NIGHT...RETURN FLOW BEGINS AS
SHORTWAVE MOVES OFF THE HIGH PLAINS INTO THE REGION. MODELS HAVE
BEEN ADVERTISING THIS THE LAST SEVERAL DAYS...AND ARE NOW CONVERGING
ON A TRACK THROUGH SOUTH DAKOTA AND INTO SOUTHEAST SOUTH DAKOTA BY
12Z SATURDAY. THIS WILL SHIFT AXIS OF ASSOCIATED PRECIPITATION NORTH
OF OUR CURRENT FORECAST...WITH HIGHEST POPS ALONG THE SOUTH DAKOTA
BORDER. WILL MAINTAIN SMALL POPS SOUTHWARD AT LEAST TO INTERSTATE 80
LATE FRIDAY NIGHT AND SATURDAY MORNING WHERE HIGHER THETA-E AIR WILL
RIDE NORTH. AREA SHOULD LIFT TO THE NORTHEAST SATURDAY AFTERNOON AND
WILL MAINTAIN SMALL POPS IN OUR FAR NORTHEAST THEN.

A SIMILAR SITUATION WILL OCCUR SATURDAY NIGHT INTO SUNDAY AS ANOTHER
SHORTWAVE ROLLS THROUGH THE NORTHERN PLAINS. BOTH GFS AND ECMWF SHOW
THIS WAVE A BIT FARTHER NORTH THAN FRIDAY NIGHT WAVE...BUT
MOISTURE...LOW LEVEL JET AND ELEVATED INSTABILITY WILL ALL BE MORE
CONDUCIVE FOR SCATTERED OVERNIGHT CONVECTION. THUS WILL KEEP OUR
SMALL POPS FOR MOST OF THE CWA WITH HIGHEST CHANCES AGAIN IN THE
NORTH AND NORTHEAST.

SURFACE FRONT WILL TRAIL THIS SECOND WAVE AND SETTLE ACROSS THE CWA
SUNDAY NIGHT AND MONDAY. GFS AND ECMWF TRIGGER PRECIPITATION ALONG
THIS BOUNDARY AS YET ANOTHER SHORTWAVE DROPS THROUGH NORTHWEST FLOW
ALOFT...BUT EACH MODEL HAS A SLIGHTLY DIFFERENT TRACK.

WILL KEEP OUR DRY AND WARMER FORECAST GOING THROUGH MID WEEK AS
UPPER RIDGE TRIES TO BUILD BACK INTO THE REGION. MODELS ARE A LITTLE
LESS BULLISH ON BRINGING THIS INTO THE PLAINS...POSSIBLY ALLOWING
MORE SHORTWAVES TO DROP INTO THE REGION BRINGING SPORADIC PRECIP
CHANCES.

DERGAN

&&

.AVIATION...
18Z TAFS FOR KOFK...KOMA AND KLNK.

VFR CONDITIONS EXPECTED THROUGH THE PERIOD WITH HIGH PRESSURE
BUILDING INTO THE REGION. ISOLATED EVENING STORMS COULD AFFECT
KOMA AND KLNK...BUT COVERAGE WILL BE SPARSE.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, Jul 26, 4:37 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
437 PM CDT THU JUL 26 2012

IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-050>053-065>067-
078-088>090-092-271145-
MONONA-HARRISON-SHELBY-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-
BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-
BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-SALINE-
JEFFERSON-GAGE-JOHNSON-PAWNEE-
437 PM CDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE NEXT CHANCE FOR THUNDERSTORMS IS FROM FRIDAY NIGHT INTO SUNDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR FRIDAY.

IAZ069-079-080-090-091-NEZ068-091-093-271145-
POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-OTOE-NEMAHA-
RICHARDSON-
437 PM CDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA
AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING. ALTHOUGH
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ISOLATED STORMS MAY
PRODUCE HAIL UP TO QUARTER SIZE.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE NEXT CHANCE FOR THUNDERSTORMS IS FROM FRIDAY NIGHT INTO SUNDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT OR FRIDAY.

In the hours before

Special weather statement, Jul 26, 3:56 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
356 PM CDT THU JUL 26 2012

IAZ069-262130-
POTTAWATTAMIE IA-
356 PM CDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POTTAWATTAMIE COUNTY
UNTIL 430 PM CDT...

AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR MINDEN...OR 24 MILES NORTHEAST
OF OMAHA...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OAKLAND...CARSON...MINDEN...MACEDONIA...NEOLA AND HANCOCK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
THURSDAY MORNING FOR SOUTHWESTERN IOWA AND EAST CENTRAL NEBRASKA.

LAT...LON 4116 9516 4116 9543 4141 9569 4151 9562
      4151 9551 4134 9515
TIME...MOT...LOC 2052Z 307DEG 23KT 4144 9561

DEE
Special weather statement, Jul 26, 3:59 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY
NEBRASKA 359 PM CDT THU JUL 26 2012

IAZ091-262130-
PAGE IA-
359 PM CDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PAGE COUNTY UNTIL 430
PM CDT...

AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF CLARINDA...OR
27 MILES NORTHEAST OF TARKIO...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLARINDA...SHAMBAUGH...YORKTOWN AND HEPBURN.

LAT...LON 4057 9503 4077 9529 4090 9516 4090 9513
      4081 9493 4073 9493 4073 9491 4057 9492
TIME...MOT...LOC 2057Z 307DEG 23KT 4080 9515

DEE
Local storm report, Jul 26, 4:32 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
432 PM CDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             2 W OAKLAND             41.31N 95.44W
07/26/2012  E1.00 INCH       POTTAWATTAMIE      IA   EMERGENCY MNGR

            ALSO 40-45 MPH WINDS.

&&

JB

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 7:38 PM CDTSpecial Weather StatementOAXMontgomery52 min
Jul 26, 3:59 PM CDTSpecial Weather StatementOAXPage31 min
Jul 26, 4:02 PM CDTSevere Thunderstorm WarningOAXPottawattamie28 min
Jul 26, 4:29 PM CDTSevere Thunderstorm WarningOAXPottawattamie31 min
Jul 26, 5:19 PM CDTSevere Thunderstorm WarningOAXMontgomery, Page26 min
Jul 26, 5:46 PM CDTSpecial Weather StatementOAXPage29 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.